# SDR JJBA20250225036

- Difficulty date: January 27, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N14198
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500951
- Aircraft time: 39,449 hours, 27,525 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR FUSELAGE I, BTW FRAME 67-68 AT BTW STR 4R-5R, SUPPORT FOUND CRACKED. REAR FUSELAGE I, BTW FRAME 67-68 BTW STR 4R-5R, SUPPORT REMOVED FOR REPLACEMENT. REAR FUSELAGE I, BTW FR 67-68 AT BTW STR 4R-5R SUPPORT REPLACED WITH NEW PART.
